# SDR HALA2009111900533

- Difficulty date: November 19, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 89,611 hours, 17,070 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Electronic Unit
- Part number: 285T004963
- Part serial: D01026
- Condition: Inoperative
- Location: Flap/Slats
- Part time: 21,925 hours, 4,244 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - FLAP/SLAT ELECTRIC STATUS MESSAGE DISPLAYED.  FOUND FLAP SLAT ELECTRIC UNIT INOP- UNABLE TO BITE.  REMOVED AND REPLACED FLAP SLAT ELECTRONIC UNIT IAW AMM 27-51-01-024-001.  OPS CHECK GOOD.
